Alert archive / Ohio / Flash Flood Watches in 2010

Flash Flood Watch 2, NWS Cleveland, OH

June 5, 2010Crawford County, Erie County, Pennsylvania; 28 counties in Ohio

NWS Cleveland, OH issued this flash flood watch at Jun 5, 2010, 3:08 AM EDT for Crawford County, Erie County, Pennsylvania; 28 counties in Ohio. It took effect at Jun 5, 2010, 6:00 AM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2010, 3:08 AM EDT (07:08 UTC)
In effect from
Jun 5, 2010, 6:00 AM EDT
Expired
Jun 6, 2010, 7:35 AM EDT
In force
26 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 7.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2010-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2010-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
972 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WGUS61 KCLE 050708
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
308 AM EDT SAT JUN 5 2010


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-051515-
/O.NEW.KCLE.FF.A.0002.100605T1000Z-100606T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
308 AM EDT SAT JUN 5 2010

...FLASH FLOOD WATCH IN EFFECT FROM 6 AM EDT THIS MORNING THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST 
 PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...
 ASHLAND...ASHTABULA INLAND...ASHTABULA LAKESHORE...CRAWFORD...
 CUYAHOGA...ERIE OH...GEAUGA...HANCOCK...HOLMES...HURON...
 KNOX...LAKE...LORAIN...LUCAS...MAHONING...MARION...MEDINA...
 MORROW...OTTAWA...PORTAGE...RICHLAND...SANDUSKY...SENECA...
 STARK...SUMMIT...TRUMBULL...WAYNE...WOOD AND WYANDOT. IN 
 NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND 
 SOUTHERN ERIE.

* FROM 6 AM EDT THIS MORNING THROUGH SUNDAY MORNING

* AN AREA OF LOW PRESSURE OVER THE PLAINS WILL MOVE EAST ACROSS
  NORTHERN OHIO TONIGHT. A WARM FRONT STRETCHING EAST FROM THIS
  LOW WILL LIFT NORTH ACROSS THE LOCAL AREA TODAY. SCATTERED
  SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS MORNING AND EARLY
  THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE
  STRONGER STORMS. THE SHOWERS AND THUNDERSTORMS WILL BECOME MORE
  WIDESPREAD LATE THIS AFTERNOON AND THEN CONTINUE TONIGHT.
  RAINFALL RATES OVERNIGHT WILL BE BETWEEN ONE AND TWO INCHES PER
  HOUR WITH THE STRONGER THUNDERSTORMS. THIS ACTIVITY WILL
  DIMINISH FROM WEST TO EAST ON SUNDAY MORNING. RAINFALL TOTALS
  FROM THIS MORNING THROUGH MIDDAY SUNDAY WILL BE BETWEEN ONE AND
  TWO INCHES OVER MOST OF THE AREA WITH LOCAL AMOUNTS IN EXCESS OF
  THREE INCHES. THIS NEW RAINFALL COMBINED WITH SATURATED SOIL
  FROM RECENT RAINS WILL LIKELY CAUSE SOME FLOODING. RAPID RISES
  IN AREA STREAMS AND RIVERS SHOULD BE EXPECTED...ESPECIALLY
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

&&

$$
KUBINA
5 follow-up statements
854 
WGUS61 KCLE 051435
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1035 AM EDT SAT JUN 5 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-052245-
/O.CON.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1035 AM EDT SAT JUN 5 2010

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
 FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND...
 ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA...
 HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS...
 MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE...
 RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL...
 WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD 
 PA...NORTHERN ERIE AND SOUTHERN ERIE.

* THROUGH SUNDAY MORNING

*THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON. THE
 THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN AS THEY MOVE
 THROUGH THE REGION. SOME LOCATIONS ALREADY HAVE SATURATED GROUND
 AND ADDITIONAL RAINFALL WILL LIKELY RUN OFF INTO STREAMS AND
 CREEKS. THIS WILL CAUSE THE STREAMS AND CREEKS TO RISE RAPIDLY
 AND POSSIBLY CAUSE FLASH FLOODING. 
 
 AN AREA OF LOW PRESSURE OVER THE PLAINS WILL MOVE EAST ACROSS
 NORTHERN OHIO TONIGHT. A WARM FRONT STRETCHING EAST FROM THIS LOW
 WILL LIFT NORTH ACROSS THE LOCAL AREA THIS AFTERNOON. THE
 SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS
 AFTERNOON AND THEN CONTINUE TONIGHT.

 RAINFALL RATES OVERNIGHT WILL BE BETWEEN ONE AND TWO INCHES PER
 HOUR WITH THE STRONGER THUNDERSTORMS. THIS ACTIVITY WILL DIMINISH
 FROM WEST TO EAST ON SUNDAY MORNING. RAINFALL TOTALS THROUGH
 MID DAY SUNDAY WILL BE BETWEEN ONE AND TWO INCHES OVER MOST OF
 THE AREA WITH LOCAL AMOUNTS IN EXCESS OF THREE INCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

&&

$$

LOMBARDY
650 
WGUS61 KCLE 060231
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1031 PM EDT SAT JUN 5 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061045-
/O.CON.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1031 PM EDT SAT JUN 5 2010

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
 FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND...
 ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA...
 HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS...
 MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE...
 RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL...
 WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD 
 PA...NORTHERN ERIE AND SOUTHERN ERIE.

* THROUGH SUNDAY MORNING

*MORE THUNDERSTORMS WILL DEVELOP OVERNIGHT...SOME OF THESE
 THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN AS THEY MOVE
 ACROSS THE AREA. MANY LOCATIONS ALREADY HAVE SATURATED GROUND
 AND ANY ADDITIONAL RAINFALL WILL LIKELY RUN OFF INTO STREAMS AND
 CREEKS. THIS WILL CAUSE THE STREAMS AND CREEKS TO RISE RAPIDLY
 AND POSSIBLY CAUSE FLASH FLOODING.

AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE WITH SOME OF THE 
STRONGER THUNDERSTORMS OVERNIGHT. THIS ACTIVITY IS EXPECTED TO
DIMINISH TOWARD DAYBREAK. RAINFALL TOTALS THROUGH MID DAY SUNDAY
WILL BE BETWEEN ONE AND TWO INCHES OVER MOST OF THE AREA WITH
LOCAL AMOUNTS IN EXCESS OF THREE INCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

&&

$$

DJB
580 
WGUS61 KCLE 060813
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
413 AM EDT SUN JUN 6 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061600-
/O.CON.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
413 AM EDT SUN JUN 6 2010

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE 
 FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND...
 ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA...
 HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS...
 MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE...
 RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL...
 WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD 
 PA...NORTHERN ERIE AND SOUTHERN ERIE.

* UNTIL NOON EDT TODAY

* A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE LOCAL AREA THIS
  MORNING. SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF
  THE FRONT. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE
  THUNDERSTORMS. RAINFALL RATES WILL EXCEED AN INCH PER HOUR.
  SOME LOCATIONS COULD SEE UP TO TWO ADDITIONAL INCHES OF RAINFALL
  BY MIDDAY. ANY ADDITIONAL RAINFALL WILL LIKELY RUN OFF QUICKLY INTO
  STREAMS AND CREEKS CAUSING RAPID RISES AND POSSIBLY FLASH
  FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

&&

$$
805 
WGUS61 KCLE 061019
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
619 AM EDT SUN JUN 6 2010

OHZ003-006>012-017>020-027>031-036>038-047-061130-
/O.CAN.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-HANCOCK-
SENECA-HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...FINDLAY...
TIFFIN...NORWALK...MEDINA...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
619 AM EDT SUN JUN 6 2010

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...
NORTHEAST OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED. HEAVY RAIN
IS NO LONGER EXPECTED.  

$$

OHZ013-014-021>023-032-033-089-PAZ001>003-061600-
/O.CON.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...AKRON...RAVENNA...
WARREN...CANTON...YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
619 AM EDT SUN JUN 6 2010

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA...
 INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...ASHTABULA 
 INLAND...ASHTABULA LAKESHORE...GEAUGA...MAHONING...PORTAGE...
 STARK...SUMMIT AND TRUMBULL. IN NORTHWEST PENNSYLVANIA...
 CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE.

* UNTIL NOON EDT TODAY

* A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE LOCAL AREA THIS 
 MORNING. SHOWERS AND THUNDERSTORMS WILL CONTINUE IN ADVANCE OF 
 THE FRONT. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE 
 THUNDERSTORMS. RAINFALL RATES WILL EXCEED AN INCH PER HOUR. 
 SOME LOCATIONS COULD SEE UP TO TWO ADDITIONAL INCHES OF 
 RAINFALL BY MIDDAY. ANY ADDITIONAL RAINFALL WILL LIKELY RUN 
 OFF QUICKLY INTO STREAMS AND CREEKS CAUSING RAPID RISES AND 
 POSSIBLY FLASH FLOODING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
UPDATES.

&&

$$
978 
WGUS61 KCLE 061135
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
735 AM EDT SUN JUN 6 2010


OHZ013-014-021>023-032-033-089-PAZ001>003-061245-
/O.CAN.KCLE.FF.A.0002.000000T0000Z-100606T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CHARDON...JEFFERSON...AKRON...RAVENNA...
WARREN...CANTON...YOUNGSTOWN...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
735 AM EDT SUN JUN 6 2010

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jun 5, 1:40 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 5, 1:40 AM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
140 AM EDT SAT JUN 5 2010

.SYNOPSIS...
A SERIES OF WEAK ATMOSPHERIC DISTURBANCES WILL MOVE THROUGH THE
REGION TONIGHT AND SATURDAY. A STRONGER LOW PRESSURE SYSTEM AND
COLD FRONT WILL MOVE OVER THE GREAT LAKES REGION SATURDAY NIGHT
AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE STRONG THUNDERSTORMS ARE GONE. THE WATCH HAS BEEN CANCELLED. SOME
THUNDERSTORMS COULD OCCUR OVERNIGHT. SKIES WILL BE MOSTLY CLOUDY.
FORECASTED LOW TEMPERATURES LOOK OK.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
MULTIPLE DISTURBANCES WILL CONTINUE TO MOVE THROUGH A VERY FAST
ZONAL FLOW THROUGH THE WEEKEND. A QUASI STATIONARY BOUNDARY WILL
REMAIN OVER THE FORECAST AREA WHICH SERVE AS A FOCUS AREA FOR
THUNDERSTORM DEVELOPMENT. ON SATURDAY THE GENERAL PCPN PATTERN
WILL BE SCATTERED EARLY IN THE DAY AS THE UPPER LEVEL DYNAMICS ARE
FAIRLY WEAK IN THE MORNING. AS DAYTIME HEATING AND A WEAK SURFACE
LOW TAKE SHAPE LATER IN THE DAY...THE TSTM ACTIVITY SHOULD
INCREASE. THE NAM IS MUCH MORE AGGRESSIVE WITH THE SURFACE LOW THAN
THE GFS AND IF THE NAM SOLUTIONS PLAYS OUT ANOTHER ROUND OF SEVERE
WEATHER MAY BE POSSIBLE ON SATURDAY AFTERNOON AND EVENING.
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY SHOULD ACCOMPANY THE
SURFACE LOW AND ASSOCIATED COLD FRONT ON SATURDAY NIGHT INTO
SUNDAY MORNING. SCATTERED SHOWERS AND A FEW STORMS WILL BE AROUND
THE REGION ON SUNDAY AS WRAP AROUND MOISTURE AND SOME INSTABILITY
FROM THE COOLER AIR WILL EXIST. THE ACTIVITY SHOULD DECREASE
MONDAY AND MONDAY NIGHT AS MORE STABLE AIR MOVES INTO THE REGION.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL MOVE OFF TO THE EAST ON TUESDAY WHILE LOW
PRESSURE SCOOTS BY TO THE SOUTH OF THE FORECAST AREA. FAIR WEATHER
WILL CONTINUE ON TUESDAY AS RELATIVELY DRY AIR HANGS AROUND THE
REGION. CLOUDS WILL BE ON THE INCREASE THOUGH IN ADVANCE OF THE
LOW PRESSURE SYSTEM.

UPPER LEVEL TROUGH WILL DOMINATE THE FORECAST AREA UNTIL ABOUT
THURSDAY AND THEN SHIFT EAST AS BROAD UPPER LEVEL RIDGE BUILDS EAST.

SHOWERS AND THUNDERSTORMS WILL SPREAD INTO THE AREA ON WEDNESDAY AS
A RESULT OF THE LOW PRESSURE SYSTEM.  THE STORM WILL EXTEND A TROUGH
NORTH ACROSS THE FORECAST AREA BY WEDNESDAY AFTERNOON INTO THE
EVENING HOURS. SURFACE TROUGH AND POSITIVE VORTICITY ADVECTION WILL
BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY.

FAIR WEATHER WILL RETURN ON THURSDAY INTO FRIDAY AS HIGH PRESSURE
BUILDS EAST OVER THE REGION.

LEANED RELATIVELY CLOSE TO MOS GUIDANCE TEMPERATURES THROUGH THIS
PERIOD. GUIDANCE IN LINE WITH WARM AIR ADVECTION RETURNING FOR THE
END OF THE WEEK.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
FRONT NORTH OF THE AREA WILL DROP SOUTH INTO NORTHERN OHIO AND
NORTHWEST PA LATER TODAY AND LINGER OVER THE REGION SATURDAY NIGHT
AS LOW PRESSURE MOVES EAST ALONG THE FRONT. WITH ZONAL FLOW ALOFT
SHOWERS/TSTMS WILL GENERALLY BE MOVING FROM WEST TO EAST. EXPECT
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE
PERIOD...THEN PROBABLY BECOMING MORE NUMEROUS LATE IN PERIOD AS
LOW PRESSURE MOVES EAST ALONG THE FRONT. ALSO AREAS IFR/MVFR VSBYS
LIKELY IN FOG THIS MORNING THROUGH ABOUT 14Z.

.OUTLOOK...AREAS OF NON VFR SUNDAY AND AGAIN WEDNESDAY.

&&

.MARINE...
STORM TRACK ACROSS OHIO VALLY AND LOWER LAKES THROUGH THE WEEKEND.
ONE LOW TO TRACK NORTH OF THE LAKE TONIGHT PUSHING THE FRONTAL
BOUNDARY NORTH OF THE LAKE. ANOTHER LOW RIDES THE FRONT SATURDAY
NIGHT PUSHING THE FRONT BACK SOUTH OF THE LAKE. HIGH PRESSURE
BUILDING IN FOR LATER SUNDAY AND EARLY NEXT WEEK. NORTHEAST FLOW
WILL COME AROUND TO THE SOUTHWEST TONIGHT AND THEN FINALLY NORTHWEST
BY EARLY SUNDAY MORNING. THE LAKE COULD GET A LITTLE CHOPPY
OVERNIGHT/EARLY SATURDAY MORNING EAST END BUT EXPECT IT TO BE UNDER
SMALL CRAFT ADVISORY. A LITTLE MORE WIND SUNDAY AND WE MAY NEED A
SMALL CRAFT ADVISORY THEN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...GARNET
NEAR TERM...KIELTYKA
SHORT TERM...GARNET
LONG TERM...LOMBARDY
AVIATION...RANDEL
MARINE...OUDEMAN
Hazardous weather outlook, Jun 4, 7:27 PM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
727 PM EDT FRI JUN 4 2010

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-052330-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
727 PM EDT FRI JUN 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON
INTO THE OVERNIGHT HOURS. THE MAIN THREAT LOOKS TO BE STRONG
DAMAGING WINDS BUT LARGE HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY AFTERNOON INTO THE OVERNIGHT.

In the hours before

Local storm report, Jun 4, 10:06 PM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 N GALION              40.78N 82.79W
06/04/2010                   CRAWFORD           OH   LAW ENFORCEMENT

            TWO LARGE LIMBS DOWN.

0405 PM     HAIL             6 W HOLMESVILLE         40.63N 82.04W
06/04/2010  E1.00 INCH       HOLMES             OH   FIRE DEPT/RESCUE

0410 PM     TSTM WND DMG     6 SE UPPER SANDUSKY     40.77N 83.20W
06/04/2010                   WYANDOT            OH   LAW ENFORCEMENT

            LARGE LIMB DOWN.

0410 PM     TSTM WND DMG     2 S NEVADA              40.79N 83.13W
06/04/2010                   WYANDOT            OH   LAW ENFORCEMENT

            TREE DOWN.

0525 PM     HAIL             4 N NASHVILLE           40.65N 82.11W
06/04/2010  E1.00 INCH       HOLMES             OH   FIRE DEPT/RESCUE

            DIME TO QUARTER SIZE HAIL NEAR LAKEVILLE.

0655 PM     TSTM WND DMG     TITUSVILLE              41.63N 79.67W
06/04/2010                   CRAWFORD           PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN.

&&

KIELTYKA
Local storm report, Jun 4, 10:14 PM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1014 PM EDT FRI JUN 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             5 E BLOOMING VALLEY     41.68N 79.94W
06/04/2010  M4.00 INCH       CRAWFORD           PA   AMATEUR RADIO

            HAIL WAS NEAR RTE 77 AND RTE 408.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 11:04 PM EDTSpecial Marine WarningCLE86 min
Jun 5, 12:00 AM EDTSpecial Marine WarningCLE60 min
Jun 5, 4:46 AM EDTSevere Thunderstorm WarningCLEKnox, Morrow44 min
Jun 5, 4:47 AM EDTAreal Flood AdvisoryCLEKnox, Marion, Morrow3 hr
Jun 5, 10:12 AM EDTRiver Flood WarningCLEStark12 hr
Jun 5, 1:32 PM EDTSevere Thunderstorm WarningCLEAshland, Richland43 min
Jun 5, 1:41 PM EDTTornado WarningCLEAshland, Richland49 min
Jun 5, 1:58 PM EDTFlash Flood WarningCLEAshland, Crawford, Marion, Morrow, Richland, Wyandot3 hr
Jun 5, 2:11 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne49 min
Jun 5, 2:30 PM EDTTornado WarningCLETrumbull45 min
Jun 5, 2:33 PM EDTTornado WarningCLEHolmes27 min
Jun 5, 2:44 PM EDTAreal Flood AdvisoryCLETrumbull10 hr
Jun 5, 2:52 PM EDTTornado WarningCLEKnox38 min
Jun 5, 3:07 PM EDTAreal Flood AdvisoryCLEPortage10 hr
Jun 5, 4:28 PM EDTSmall Craft AdvisoryCLE23 hr
Jun 5, 4:48 PM EDTAreal Flood AdvisoryCLEAshland, Marion, Morrow, Richland, Wyandot6 hr

Nearby

Flash Flood Watches in Ohio, 2010Flash Flood Watches in Pennsylvania, 2010Every flash flood watch in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.